I have had gastroenteritis as well, and I'm not sure if Cipro can cause this, but if she is just taking the pill with very little water or liquid that can sometimes irritate the lining of the esophagus and I suppose stomach. I guess at this point have your daughter drink a full glass of water while taking her pills so that those little babies slide on down to where they are supposed to go. In terms of no symptoms that is good that she isnt feeling sick, but as you know it doesnt always mean that everything is peachy keen. The good news is that you know she has it so if she starts to have symptoms that fit the diagnosis you already have an idea of what it could be. I hope she feels better!
Diagnosed: 2003, age 18 (had issues with it since I was 12)
Meds for crohns: Prednisone, Oxycodone, Oxycontin, Remicade,
Other medical issues: Hereditary Spherocytosis (hemolytic anemia) iron deficient anemia, polyarthralgia, ovarian cysts, Migraines
Surgeries: Spleen, Gallbladder, Tonsils, Adenoids, foot of terminal Ileum, Appendix, Ileocecal valve, bit of colon